Additive functions on pseudo-polynomial sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)153-171
JournalJournal de théorie des nombres de Bordeaux
Volume24
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Additive functions on pseudo-polynomial sequences. / Madritsch, Manfred.

In: Journal de théorie des nombres de Bordeaux, Vol. 24, 2012, p. 153-171.

Research output: Contribution to journalArticleResearchpeer-review

@article{acb92b35a8ae421d9ebb4df1e4e2294e,
title = "Additive functions on pseudo-polynomial sequences",
author = "Manfred Madritsch",
year = "2012",
language = "English",
volume = "24",
pages = "153--171",
journal = "Journal de th{\'e}orie des nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universit{\'e} Bordeaux 1",

}

TY - JOUR

T1 - Additive functions on pseudo-polynomial sequences

AU - Madritsch, Manfred

PY - 2012

Y1 - 2012

M3 - Article

VL - 24

SP - 153

EP - 171

JO - Journal de théorie des nombres de Bordeaux

JF - Journal de théorie des nombres de Bordeaux

SN - 1246-7405

ER -